# SDR JJBA20130807002

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 25,528 hours, 28,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL AND INTERNAL EMERGENCY LIGHTS WILL NOT ILLUMINATE.  R & R EMERGENCY LIGHT POWER SUPPLY, OPS CHECKED SATISFACTORY.
